# SDR QXEA2020012800056

- Difficulty date: January 26, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 7,793 hours, 4,684 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Vibration
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN PUSHING CONTROL COLUMN FORWARD THERE IS HEAVY VIBRATION/BINDING. ALSO INTERMITTENT POPPING. REMOVED FROM SERVICE. COMPLIED WITH MCN E270006 ISSUE 01. NO FAULT CODES DISPLAYED ON EICAS. CONTROL COLUMNS MOVE WITHOUT BINDING. PERFORMED GVI OF CTRL COLUMN TORQUE TUBE & ASSOCIATED COMPONENTS IN FWD-AFT MOTION, NO DEFECTS NOTED. VERIFIED CTRL COLUMN DAMPERS INDICATED FULL WITH REF E175 AMM 27-31-02-210-801-A. NO DEFECTS NOTED, AIRCRAFT IS SERVICEABLE FOR CONTINUED SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED.
